... to 300 mg then this side effect occured. What to do? Please help
marce1234 What you should do is call the Doctor when they open and let them know before these side effects get worse if i understand they started just after the dose increase and these are listed as side effects also can get sores in mouth etc.. They Doctor needs to know this to So give them a call TODAY and that way he or she may want to change the medicine You should not have to put up with so Please get on this this morning maybe wait to take your morning dose and CALL YOUR DOCTOR YOU ARE 100% RIGHT WHAT YOU ARE SAYING ARE SIDE EFFECT OF THIS SO GET THIS TAKEN CARE OF ASAP... Have a good day Chuck1957
- Trileptal Information for Consumers
- Trileptal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trileptal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2011 • 4 answers
Posted 8 Oct 2012 • 3 answers
Aphthous Ulcer - Hello I have been taking cymbalta 60mg. I am enduring horrible mouth sores. I want?
Posted 4 Apr 2014 • 1 answer
Posted 24 Oct 2016 • 0 answers
Posted 25 Apr 2017 • 0 answers